The matching preclusion number of a graph with an even number of vertices is the minimum number of edges whose deletion results in a graph with no perfect matchings. In this paper we determine the matching preclusion number for the generalized Petersen graph $P(n,k)$ and classify the optimal sets.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.
Arora, Ajay; Cheng, Eddie; and Melekian, Christopher
"Matching Preclusion of the Generalized Petersen Graph,"
Theory and Applications of Graphs: Vol. 6
, Article 5.
Available at: https://digitalcommons.georgiasouthern.edu/tag/vol6/iss1/5